# SDR AUS20031232

- Difficulty date: September 17, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Engine: Lyc LTS101750B1
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117150071
- Part serial: 1245
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,597 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR BLADE CRACKED IN BLADE THIMBLE RADIUS AREA. FOUND DURING REMOVAL AND INSPECTION IAW KHI KSB-117-168.
